# SDR CALA2014013190279

- Difficulty date: January 24, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 66,359 hours, 23,004 cycles
- Engine: Pwa PW2040
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overtemp
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

HIGH OIL TEMP NR 2 ENG.  EMERGENCY DECLARED & EQUIPMENT REQUESTED.
